skip to main content
Lingue:
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters

Risutati 1 - 10 di 198  per Ricerca globale

Risultati 1 2 3 4 5 next page
Mostra solo
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Sufficient conditions for the existence of 0’-limitwise monotonic functions for computable η-like linear orders
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Sufficient conditions for the existence of 0’-limitwise monotonic functions for computable η-like linear orders

Zubkov, M V

Siberian mathematical journal, 2017-01, Vol.58 (1), p.80-90 [Rivista Peer Reviewed]

Fulltext disponibile

2
Generation of linear orders for intervals by means of aggregation functions
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Generation of linear orders for intervals by means of aggregation functions

Bustince, H ; Fernandez, J ; Kolesárová, A ; Mesiar, R

Fuzzy sets and systems, 2013-06, Vol.220, p.69-77 [Rivista Peer Reviewed]

Fulltext disponibile

3
A New Approach to Interval-Valued Choquet Integrals and the Problem of Ordering in Interval-Valued Fuzzy Set Applications
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

A New Approach to Interval-Valued Choquet Integrals and the Problem of Ordering in Interval-Valued Fuzzy Set Applications

Bustince, Humberto ; Galar, Mikel ; Bedregal, Benjamin ; Kolesarova, Anna ; Mesiar, Radko

IEEE transactions on fuzzy systems, 2013-12, Vol.21 (6), p.1150-1162 [Rivista Peer Reviewed]

Fulltext disponibile

4
Weighted L∞ isotonic regression
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Weighted L∞ isotonic regression

Stout, Quentin F

Journal of computer and system sciences, 2018-02, Vol.91 (C), p.69-81 [Rivista Peer Reviewed]

Fulltext disponibile

5
Orthogonal Countable Linear Orders
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Orthogonal Countable Linear Orders

Delhommé, Christian

Order (Dordrecht), 2018-05-29, Vol.36 (2), p.159-197 [Rivista Peer Reviewed]

Fulltext disponibile

6
Ehrenfeucht–Fraïssé games on ordinals
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Ehrenfeucht–Fraïssé games on ordinals

Mwesigye, F ; Truss, J.K

Annals of pure and applied logic, 2018-07, Vol.169 (7), p.616-636 [Rivista Peer Reviewed]

Fulltext disponibile

7
Uncountable Strongly Surjective Linear Orders
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Uncountable Strongly Surjective Linear Orders

Soukup, Dániel T

Order (Dordrecht), 2018-02-21, Vol.36 (1), p.43-64 [Rivista Peer Reviewed]

Fulltext disponibile

8
On Optimal Representatives of Finite Coloured Linear Orders
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

On Optimal Representatives of Finite Coloured Linear Orders

Mwesigye, F ; Truss, J. K

Order (Dordrecht), 2018-05-02, Vol.36 (1), p.107-117 [Rivista Peer Reviewed]

Fulltext disponibile

9
The linear nature of pseudowords
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

The linear nature of pseudowords

Almeida, Jorge ; Costa, Alfredo ; Costa, José Carlos ; Zeitoun, Marc

Publicacions matemàtiques, 2019-07-01, Vol.63, p.361-422 [Rivista Peer Reviewed]

Fulltext disponibile

10
A Classification of Countable Lower 1-transitive Linear Orders
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

A Classification of Countable Lower 1-transitive Linear Orders

Barbina, Silvia ; Barbina, Silvia ; Chicot, Katie ; Chicot, Katie

Order, 2018-07, Vol.35 (2), p.215-231 [Rivista Peer Reviewed]

Fulltext disponibile

Risutati 1 - 10 di 198  per Ricerca globale

Risultati 1 2 3 4 5 next page

Personalizza i tuoi risultati

  1. Edita

Refine Search Results

Espandi i risultati

  1.   

Mostra solo

  1. Riviste Peer-reviewed (159)

Data di pubblicazione 

Da A
  1. Prima del1989 
  2. 1989-1999 
  3. 2000-2006 
  4. 2007-2013 
  5. Dopo il 2013 
  6. Altre opzioni open sub menu

Ricerca in corso nelle risorse remote ...